Title

Zeros of Weakly Holomorphic Modular Forms of Levels 2 and 3

Publication Date

2013

Journal

Mathematical Research Letters

Volume

20

Issue

4

First Page

657

Last Page

674

Abstract

Let M-k(#)(N) be the space of weakly holomorphic modular forms for Gamma(0)(N) that are holomorphic at all cusps except possibly at infinity. We study a canonical basis for M-k(#)(2) and M-k(#)(3) and prove that almost all modular forms in this basis have the property that the majority of their zeros in a fundamental domain lie on a lower boundary arc of the fundamental domain.

This document is currently not available here.

Share

COinS